The exponential twice continuously differentiable $ B$-spline algorithm for Burgers’ equation

  • N. Adar
  • I. Dag
  • O. Ersoy

Abstract

The exponential twice continuously differentiable $ B$-spline functions known from the literature as the exponential are used to set up the collocation method for finding solutions of the Burgers’ equation. The effect of the exponential cubic $ B$-splines in the collocation method is sought by studying the text problems.
Published
25.06.2018
How to Cite
AdarN., DagI., and ErsoyO. “The Exponential Twice Continuously Differentiable $ B$-Spline algorithm for Burgers’ Equation”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 70, no. 6, June 2018, pp. 788-00, http://umj.imath.kiev.ua/index.php/umj/article/view/1595.
Section
Research articles